# SDR UALA2013071004818

- Difficulty date: July 9, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 67,588 hours, 24,933 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8B06EN0242B
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND PUDDLE OF HYDRAULIC FLUID UNDER RT MLG.  REPLACED NR 8 BRAKE HOSE ASSY.   RESET HYDRAULIC FUSE, NO LEAKS NOTED AND NR 8 BRAKES ACTUATES NORMAL.
